Highly dispersive optical solitons with cubic-quintic-septic law by It Check for exp-expansion


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.186, pp.321-325, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.04.085
  • Title of Journal : OPTIK
  • Page Numbers: pp.321-325
  • Keywords: Solitons, Cubic-quintic-septic law, exp-Function, NONLOCAL NONLINEARITY, BIREFRINGENT FIBERS, KERR

Abstract

This paper obtains highly dispersive singular optical solitons in cubic-quintic-septic nonlinear medium. The exp-function expansion is the applied integration algorithm. The solitons appear with their corresponding existence criteria.